# SDR HEEA062915

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N135AE
- Make and model: Bolkms BO105S
- Aircraft serial: S838
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Audio Control
- Part number: AA95759
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUDIO CONTROL CAUSED LOUD SQUEAL IN HEADSETS.
